# SDR AALA20011159

- Difficulty date: May 18, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727223
- Aircraft serial: 21371
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TOP FLANGE OF FLOORBEAM CORRODED AT STATION 1070 APPROX LBL 15.  INSTALLED DOUBLER PER SRM 53-10-07-02 TREATED AND PRIMED.  (M)
